# SDR AMWA044616

- Difficulty date: October 30, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 14,835 hours, 20,574 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 442
- Condition: Failed
- Location: Nlg
- Part time: 4,559 hours, 4,364 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, FLIGHT 5533, THE CREW REPORTED THAT THE NOSE GEAR ANNUNCIATOR DID NOT ILLUMINATE IN GEAR DOWN POSITION.  THE BULB WAS THEN CHECKED WHICH WAS FOUND TO BE OKAY.  THE CREW MANUALLY LOWERED THE GEAR PER THE CHECKLIST.  THEN DECLARED AN EMERGENCY LANDING IN PITTSBURGH, PENNSYLVANIA WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE GEAR ACTUATOR/SWUNG GEAR.
